ALGORITMI DE SOLUȚIONARE A PROBLEMELOR NELINIARE DE TRANSPORT CU MAI MULȚI INDICI

Tatiana PAŞA

Abstract


În articol este formulată și studiată problema neliniară de transport cu funcții concave de cost cu patru indici descrisă de surse, destinații, tipuri de produse și tipuri de transport care circulă prin rețea de transport. Tot aici este formulată și studiată problema neliniară de transport cu funcții concave de cost cu cinci indici descrisă de surse, destinații, tipuri de produse și tipuri de transport. Sunt prezentați algoritmi euristici care permit soluționarea acestor probleme și rezultatele testărilor pentru algoritmii implementați în limbajul Wolfram.

 

ALGORITHMS FOR SOLVING THE NONLINEAR MULTY-INDEX TRANSPORT PROBLEM

In this paper we formulate and study the nonlinear transport problem with concave cost functions with four indices described by sources, destinations, types of products and types of transport circulating through the transport network. We also formulate and study the nonlinear transport problem with concave cost functions with five indices described by sources, destinations, types of products and types of transport. We present several heuristic algorithms that solve these problems and present the test results for the algorithms implemented in the Wolfram Language.


Keywords


concave cost function, nonlinear transport problem, transport network, multy-index transport problem.

Full Text:

PDF

References


DIAZ-PARA, O., RUIZ-VANOYE, A., LORANCA, B. B., FLUENTES-PENNA, A., BARRERA-CAMARA, R. A. A survey of transportation problem, In: HPC J. of AM, 2014, ID 848129, 17 pages, http://dx.doi.org/10.1155/2014/848129. Disponibil: http://downloads.hindawi.com/journals/jam/2014/848129.pdf.

NINH, P.-X. N index transportation problem. In: Mathematical Journal, 1979, vol.7, no.1, p. 18-25.

HALEY, K.B. The solid transportation problem. In: Operat. Research, 1962, no.10, p.448-463.

JUNGINGER, W. On reprezentative of multi-index transportation problems. In: European Journal of Operational Research, 1993, no.66, p.353-371. DOI:10.1016/0377-2217(93)90223-A

PAȘA, T. Multi-index transport problem with non-linear cost functions. In: Romai J., 2018, vol.14, no.2, p.129-137. Disponibil: https://rj.romai.ro/arhiva/2018/2/Pasa.pdf .

DJAMEL, A., AMEL, N., HOAI, L. T., AHMED, Z. A modified clasical algorithm ALPT4C for solving a capacitated four-index transportation problem. In: ACTA Mathematica Vietnamica, 2012, vol.37, no.3, p.379-390. Disponibil: http://journals.math.ac.vn/acta/ images/stories/pdf1/Vol_37_No_3/Bai6_Dja_Amel_An_Ahmed_Acta_11_51.pdf.

ZITOUNI, R., KERAGHEL, A., BENTERKI, D. Elaboration and Implementation of an Algorithm Solving a Capacitated Four-Index Transportation Problem. In: Applied Mathematical Sciences, 2007, vol.1, no.53, p.2643-2657. Disponibil: https://www.researchgate.net/publication/267118025_Elaboration_and_implantation_of_an_algorithm_solving_a_capacitated_four-index_transportation_problem.

PAȘA, T., UNGUREANU, V. Solving the non-linear 4-index transportation problem. In: The Fifth Conference of Mathematical Society of the Republic of Moldova, 2019, p.221-224. Chișinău: Vladimir Andrunachievici Institute of Mathematics and Computer Science. Disponibil: https://ibn.idsi.md/sites/default/files/imag_file/221-224_9.pdf


Refbacks

  • There are currently no refbacks.